# SDR AALA202201075024

- Difficulty date: January 3, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737*
- Aircraft serial: 30090
- Aircraft time: 60,089 hours, 25,125 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADES TORN AT EMEREGENCY EXIT SEATS 16A AND 17A. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
